# SDR SWAA2022080233814

- Difficulty date: July 25, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 58,538 hours, 34,888 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SKIN AFT STRINGER END IS CRACKED BETWEEN RIB 19 AND 20. TRIMMED OUT CRACKED PORTION OF STRINGER END IAW SRM 51-10-02-0G.  HFEC IAW NDT PART 6; 51-00-00 PROC 23 & 16; 53-30-00 PROC 5. NO DEFECTS NOTED.  INSTALLED 3 EA. FASTNERS COMMON TO STRINGER THAT WERE REMOVED FOR ACCESS IAW SRM 51-40-02-0G; AND DRAWING 112A3001 REV-.
